RUS  ENG            


RSS
RSS



. :
:
:
:
:






:
:
:
?


. , 2009,  426,  3,  300–303 (Mi dan56)  

4 ( 4 )

, –

Yu. N. Drozhzhinov, B. I. Zav{\cprime}yalov



:

:

:
  • http://mi.mathnet.ru/dan56

    : VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    x:
    1. . . , . . , “ ,   ”, . . . . -. . .-. , 1(22) (2011), 68–82  mathnet  crossref
    2. . . , . . , “ , , ”, . . . ., 76:3 (2012), 39–92  mathnet  crossref  mathscinet  zmath  adsnasa  elib; Yu. N. Drozhzhinov, B. I. Zavialov, “Distributions asymptotically homogeneous along the trajectories determined by one-parameter groups”, Izv. Math., 76:3 (2012), 466–516  crossref  isi  elib
    3. . . , . . , “ , ”, . . ., 5:1 (2013), 17–35  mathnet  mathscinet  elib; Yu. N. Drozhzhinov, B. I. Zavialov, “Generalized functions asymptotically homogeneous with respect to one–parametric group at origin”, Ufa Math. J., 5:1 (2013), 17–35  crossref
    4. . . , . . , “ ,  – ”, , .  90- , . , 285, /, ., 2014, 107–127  mathnet  crossref  elib; Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group”, Proc. Steklov Inst. Math., 285 (2014), 99–119  crossref  isi  elib
  • :
    :24

     
    :
          © . . . , 2019